ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2016.1.5930

Two Measure-Free Versions of the Brezis-Lieb Lemma

Emel'yanov E. Yu. , Marabeh M. A. A.
Vladikavkaz Mathematical Journal 2016. Vol. 18. Issue 1.
Abstract:
We present two measure-free versions of the Brezis-Lieb lemma for \(uo\)-convergence in Riesz spaces.
Keywords: Brezis-Lieb lemma, uniformly integrable sequence, Riesz space, \(uo\)-convergence, almost order bounded set, \(\sigma{uo}\)-continuous mapping
Language: English Download the full text  
For citation: Emel'yanov E. Yu. , Marabeh M. A. A. Two measure-free versions of the Brezis-Lieb lemma // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 19, no. 1, pp. 21-25. DOI 10.23671/VNC.2016.1.5930
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2023 ёжный математический институт